Czechoslovak Mathematical Journal

Vol. 64, No. 2, 2014 · Contents


Weiqing Li, Baiyu Ouyang:
$(n,d)$-injective covers, $n$-coherent rings, and $(n,d)$-rings

Shihai Yang:
On geometric convergence of discrete groups

Guoping Wang, Guangquan Guo, Li Min:
On the signless Laplacian spectral characterization of the line graphs of $T$-shape trees

Ahmad Abbasi, Hajar Roshan-Shekalgourabi, Dawood Hassanzadeh-Lelekaami:
Some results on the local cohomology of minimax modules

Dengyin Wang, Min Zhu, Jianling Rou:
The group of commutativity preserving maps on strictly upper triangular matrices

Slim Chaabane, Imed Feki:
Pointwise inequalities of logarithmic type in Hardy-Hölder spaces

Vagif Sabir Guliyev, Turhan Karaman, Rza Chingiz Mustafayev, Ayhan Şerbetçi:
Commutators of sublinear operators generated by Calderón-Zygmund operator on generalized weighted Morrey spaces

Mohammed Saadoune, Redouane Sayyad:
The weak McShane integral

Costel-Gabriel Bontea:
Classifying bicrossed products of two Sweedler's Hopf algebras

Saieed Akbari, Maryam Aliakbarpour, Naryam Ghanbari, Emisa Nategh, Hossein Shahmohamad:
Join of two graphs admits a nowhere-zero $3$-flow

Xinggang He, Haixiong Li:
On the $abc$-problem in Weyl-Heisenberg frames

Alireza Khalili Asboei, Ali Iranmanesh:
A characterization of the linear groups $L_2(p)$

István Gaál, Gábor Petrányi:
Calculating all elements of minimal index in the infinite parametric family of simplest quartic fields

Jichun Liu, Longgang Sun:
Idempotent completion of pretriangulated categories

Sámuel Peres:
Nonsymmetric solutions of a nonlinear boundary value problem

Włodzimierz M. Mikulski:
The natural operators lifting connections to higher order cotangent bundles

Miloš S. Kurilić, Aleksandar Pavlović:
A convergence on Boolean algebras generalizing the convergence on the Aleksandrov cube

Wei Wei:
Modulation space estimates for Schrödinger type equations with time-dependent potentials

Wu Dejun:
G-dimension over local homomorphisms with respect to a semi-dualizing complex


[Contents of Czechoslovak Mathematical Journal]